# SDR FDEA201711283315

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 80,956 hours, 18,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO ALERT DISPLAYED DURING EMERGENCY LIGHTS TEST.  CHARGED THE BATTIES, PERFORMED AN EMERGENCY LIGHT TEST IAW MM 33-51-01-5, OPS NORMAL, NO FAULTS FOUND.
